MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB INSERT IMPACTOR; ATTUNE INSTRUMENTS : IMPACTORS

DEPUY IRELAND - 9616671 ATTUNE FB INSERT IMPACTOR; ATTUNE INSTRUMENTS : IMPACTORS
Model Number 2544-01-009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The fb tibial impactor broke in half during implantation of the tibial tray.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB INSERT IMPACTOR
Common Device Name
ATTUNE INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9621578
Report Number1818910-2020-02601
Device Sequence Number13599504
Product Code HWA
UDI-Device Identifier10603295395423
UDI-Public10603295395423
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-01-009
Device Catalogue Number254401009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1